# SDR SWIA200616796

- Difficulty date: June 19, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 3,549 hours, 2,345 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980051
- Part serial: 00653
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION AT FL370-380.  CABIN ALT WENT TO 13000 FT AND CABIN ALT WARNING MESSAGE ILLUMINATED.  EMERGENCY DESCENT TO 10,000 FEET.  REPLACED SAFETY VALVE NR 1 IAW CRJ AMM 21-32-03.  OPERATIONAL CHECKS GOOD, PN: GG670-98005-1, SN ON: 00804  SN OFF: 00653.
